# SDR HNAA2015022000054

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,315 hours, 52,790 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORE RUDDER HAS A CRACK APPROXIMATELY 1.25" IN LENGTH, AT TOP RIB 1 FWD OF REAR SPAR.  REPAIRED IAW EO8-55-15-0028.
